# SDR DALA13009793120

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 33,428 hours, 17,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY EXIT PATH LIGHT WIRE BROKEN.  REPLACED WIRE HARNESS AT SEAT 4ABC.  LIGHTS OPS CK GOOD.  OK FOR SERVICE.
